MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4318
Medical Device Problem Codes Application Program Problem (2880); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Discomfort (2330); Shaking/Tremors (2515); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had swelling and redness at the anchor site due the possibility that the patient's body was rejecting the anchor.It was noted that the patient's click anchors were palpable causing pain and discomfort at the midline incision site preventing the patient to lay flat on the back or sit straight.Multiple reprogramming were made but caused the patient legs to frazzle.The patient underwent an explant procedure and the explanted devices will not be returned as they were retained by the facility.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-ipg-pc, upn: m365sc14160, model: sc-1416, serial: (b)(6); product family: sc-2352-50, upn: m365sc2352500, model: sc-2352-50, serial: (b)(6).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced swelling at the anchor site with midline discomfort and radiating flank pain.Fluoroscopic imaging confirmed that the leads had not migrated.Reprogramming efforts were unsuccessful, and the patient subsequently reported jittery sensations in her legs.The patient later underwent an explant procedure during which the entire scs system was removed.The devices were not returned for analysis, as they were retained by the facility.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: sc-1416.Serial: (b)(6).Batch: 228905.Model/catalog description: wavewriter alpha prime 16 ipg kit.Unique identifier: (b)(4).Model: sc-2352-50.Serial: (b)(6).Batch: 7081087.Model/catalog description: linear 3-4 lead 50 cm.Unique identifier: (b)(4).Model: sc-2352-50.Serial: (b)(6).Batch: 7081490.Model/catalog description: linear 3-4 lead 50 cm.Unique identifier: (b)(4).

Brand Name
CLIK? X
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21586257
Report Number3006630150-2025-01449
Device Sequence Number8896409
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public(01)08714729905318(17)260425(10)33872615
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/25/2026
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number33872615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/28/2026
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight57 KG